Evidence map›Paper›PMID 42137324›Full record

ArticleFrontiers in pharmacology2026

Case report: A case of ITP-like thrombocytopenia induced by denosumab.

Shijing Chen, Xiahong Lin

Abstract readCase Reports
In one paragraph

Article in Frontiers in pharmacology, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

2 authors.

Shijing ChenDepartment of Geriatrics, The Seventh Affiliated Hospital, Sun Yat-sen University, Shenzhen, Guangdong, China.
Xiahong LinDepartment of Geriatrics, The Seventh Affiliated Hospital, Sun Yat-sen University, Shenzhen, Guangdong, China.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Denosumab has been widely utilized in the management of osteoporosis; however, thrombocytopenia as an adverse reaction associated with denosumab has been infrequently reported, and its underlying mechanism is not yet fully understood. We present a retrospective analysis of a rare case of suspected immune-mediated thrombocytopenia resembling immune thrombocytopenia (ITP) in a patient with primary osteoporosis following denosumab treatment, along with a comprehensive review of the relevant literature to investigate the potential mechanisms of denosumab-induced ITP-like thrombocytopenia. This case underscores the need for routine platelet monitoring during clinical use of denosumab and serves as a pharmacovigilance signal, providing a basis for future drug safety assessments.

Indexed as

adverse drug reactioncase reportdenosumabimmune thrombocytopeniaosteoporosis

Identifiers

PMID42137324
PMCPMC13167528

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.